# SDR GUUA02010601

- Difficulty date: February 1, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Annunciator
- Part number: 1293640693
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EYW/FLL DURING APPROACH LANDING GEAR WARNING SOUNDED.  TIGHTENED LANDING GEAR ANNUNCIATOR HOUSING.
